# SDR QXEA200603103

- Difficulty date: November 29, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 5,189 hours, 3,567 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: MS272407
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AFTER TAKEOFF FOR FLIGHT 2523 WHILE THE GEAR WAS IN TRANSIT, THE AMBER ROLL SELECT LIGHT ON THE CAPTAIN AND FIRST OFFICER SIDE CAME ON THEN OFF.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  ON ENGINE SHUTDOWN, THE SPOILERONS ROLL CAUTION CAME ON.  MAINTENANCE REPLACED THE ROLL DISCONNECT SWITCH (S54).  OPERATIONAL AND CHECK FLIGHT IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
